# SDR SWAA2015030537129

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 42,460 hours, 24,480 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SHELF LOCATED OTBD END OF INBD FLAPS LOWER PANEL SUPPORT BRACKET WIGGLE PLATE CRACKED.  R & R WIGGLE PLATE IAW SRM.
